# SDR AALA20170608005

- Difficulty date: June 8, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053873N
- Condition: Corroded
- Location: Bs 370-389
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN CUSP WEB BETWEEN BS 370 AND 389.  REPAIRED IAW 53-20-00-16.
